Volume 16, Issue 4
A Nonconforming Arbitrary Quadrilateral Finite Element Method for Approximating Maxwell's Equations

D. Y. Shi ,  L. F. Pei and S. C. Chen

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 289-299

Preview Full PDF BiBTex 3 408
  • Abstract

The main aim of this paper is to provide convergence analysis of Quasi-Wilson nonconforming finite element to Maxwell's equations under arbitrary quadrilateral meshes. The error estimates are derived, which are the same as those for conforming elements under conventional regular meshes.

  • History

Published online: 2007-11

  • Keywords

  • AMS Subject Headings

  • Cited by